# SDR ASAA2013032994297

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 25,050 hours, 7,537 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE WITH LONG TERM FAULT 76-31361, START LEVER SIGNALS DISAGREE.  PERFORMED EEC TEST IAW MM 73-21-00 AND TASKCARD 78273000 FMC CDU, FAULT APPEARS TO BE AN INTERMITTENT, 1 TIME FAULT SYS.  OP CHECKED GOOD.
